# SDR FDEA202010182551

- Difficulty date: October 18, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 6,825 hours, 2,938 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE FORMER CRACKED AT NR 5 SLAT OUTBOARD ROTARY ACTUATOR.  REMOVED CRACKED FORMER AND INSTALLED NEW FORMER P/N 114T2511U13, REF BAC DWG 114T2161 REV.
